# SDR 97ZZZX874

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8242T
- Make and model: Beech F33A
- Aircraft serial: CE1610
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Carry Through
- Part time: 5,940 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRCKS IN CARRY-THROUGH STRUCTURE.  AD 95-04-03 NOT VALID BY SERIAL NUMBER.  SUBMITTER STATED THIS IS THE 17TH AIRCRAFT REPORTED.
